# SDR UALA2012020300682

- Difficulty date: February 2, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 51,260 hours, 14,362 cycles
- Engine: Pwa PW2037
- System (JASC): 3160 · Central Display
- Part: Cdu
- Part number: S242T102153
- Part serial: 181
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O CDU BLANK ON TAXIOUT.  THIS IS 3RD HIT IN 2 DAYS, PLEASE REPLACE CDU.  REPLACED CDU PER AMM.  OPS CHECK NORMAL.
